# SDR UPS98826112

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-WKD, DURING WEEKEND INSPECTION FOUND EMERGENCY LIGHTS DID NOT TEST.  SWITCH WAS FOUND IN ON POSITION PRIOR TO TEST.  REMOVED, REPLACED AND TESTS EMERGENCY LIGHT BATTERY PACK IAW MM 33-5 0-1. (P/N 5708458-503) ON, (P/N 60-1223-5) OFF, (S/N 404) OFF.
